# SDR USAA2011111100001

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 25,680 hours, 19,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING WALL MOUNTED EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED LENS PER AMM 33-51-13.  OPS CHECKED GOOD.
